# SDR FDEA201004141187

- Difficulty date: April 14, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA36772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA HAS CORROSION ON A FRAME AT BS 879    BETWEEN STRINGER 47L AND STRINGER 48L. REMOVED CORROSION ON SHEAR CLIP REF SRM 51-21-02, VOL II.  ORIGINAL THICKNESS 0.071 REF SRM 53-13-01, VOL I.  MATERIAL REMOVED 0.040.  MATERIAL REMAINING 0.031, FOUND TO BE OUT OF LIMITS.  R & R SHEAR CLIP REF SRM 51-33-01 AND SRM 51-41-01, VOL II.
